Back burn ...
My friends love to play but his back have sun burn the skin become rough and he has pain and kharish we visit aa doctor and she advice to bath twice a day and give medicine she advice aa cream Beta gel G cream but this is not use ful for this the program remain same nothing change after applying this cream for 1 week
Like the answers? Chat privately with the doctor of your choice
Do not use steroid creams without supervision and proper guidance. You may apply Aveil SPF 50 gel sunscreen twice a day . And seek a dermatologist opinion
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.